BibTeX record journals/fss/MassanetMRR22

download as .bib file

@article{DBLP:journals/fss/MassanetMRR22,
  author       = {Sebastia Massanet and
                  Arnau Mir and
                  Juan Vicente Riera and
                  Daniel Ruiz{-}Aguilera},
  title        = {Fuzzy implication functions with a specific expression: The polynomial
                  case},
  journal      = {Fuzzy Sets Syst.},
  volume       = {451},
  pages        = {176--195},
  year         = {2022},
  url          = {https://doi.org/10.1016/j.fss.2022.06.016},
  doi          = {10.1016/J.FSS.2022.06.016},
  timestamp    = {Thu, 27 Jun 2024 20:49:00 +0200},
  biburl       = {https://dblp.org/rec/journals/fss/MassanetMRR22.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}